# SDR HEEA076953

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700613
- Part serial: 0021273
- Condition: Intermittent
- Location: Radar System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY DISPLAYS FAIL. PENDING VENDOR REPAIR.
